Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What can be the cause of rashes along my lumbar spine ?

I have just recently notice rashes along my lumbar spine & right antereior lower ribs areas & just below my sternum. These rashes are raised bumps, red but not really that itchy. I started to notice them last week & they have gotten a lot more noticable. What is the possible cause? Food alergy?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  998
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I completely understand your concern and I hope I am able to help you for the same.

These lesions can be allergic in the form of seborrheic eczema or they can be pityriasis rosea.
Treatment for both of these is in the form of topical application of steroids.
Take oral antihistamines for itching.

You need assessment by a dermatologist for proper guidance and treatment.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul

MD( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor